# SDR USAA2012103000002

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 32,699 hours, 11,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON SEAT TRACK AT FR16, Y765.  REPLACED SEAT TRACK AT FR16, Y765 IAW A320 SRM 53-11-15 FIG 102 & 51-42-11.
